Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 13, 2021, 2:36 AM EDT for Broward County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 2:36 AM EDT (06:36 UTC)
- Expired
- Aug 13, 2021, 3:00 AM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 30
County Broward County, FL
The radar
The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 6.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 725 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
263
WWUS82 KMFL 130636
SPSMFL
Special Weather Statement
National Weather Service Miami FL
236 AM EDT Fri Aug 13 2021
FLZ067-068-071-072-168-172-130700-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
236 AM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 300 AM EDT...
At 236 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Coconut Creek, or over Pompano Beach,
moving northwest at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Boca Raton, Deerfield
Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Coconut Creek, Oakland Park, North Lauderdale, Parkland, Wilton
Manors, Hillsboro Beach, Sea Ranch Lakes, Mission Bay,
Broadview-Pompano Park, Boca Pointe and Boca Del Mar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2625 8004 2615 8010 2625 8038 2648 8020
TIME...MOT...LOC 0636Z 132DEG 20KT 2626 8016
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
$$
SPMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 13, 1:46 AM EDT, 50 minutes earlier.
Area forecast discussion, Aug 13, 1:46 AM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Miami FL 146 AM EDT Fri Aug 13 2021 .AVIATION(06Z TAFS)... Intermittent MVFR/IFR conditions are possible across the terminals this morning due to lowering of CIGs/VIS in association with passing SHRA/TSRA, though VFR conditions should prevail through about 14-16Z. VCTS may affect terminals through most of the day today, and intermittent bouts of SHRA/TSRA could impact terminals ahead of TD Fred, thus short-fused TEMPO groups will likely be needed. Winds generally easterly around 10-15 kt region-wide tomorrow. Onset of numerous SHRA/TSRA may occur by early Saturday morning, though timing will depend on the track and intensity of TD Fred, of which is still subject to change at this time. && PREV DISCUSSION... (Issued 158 PM EDT Thu Aug 12 2021) .Strong Storms Possible this Afternoon... .Wind/Rain Impacts from Fred Late Friday into This Weekend... SHORT TERM (Rest of Today through Friday)... High pressure continues across central/northern FL through the short term period, with a breezy E/NE low-mid level flow in place whereas upper-level trough over the eastern GOMEX will support more of a SW flow aloft. For the rest of today, expect the Atlantic sea breeze to be the dominant of the breezes and surge towards the Gulf Coast by mid-afternoon. With adequate day time heating, moisture, and steepened lapse rates, showers and storms will form along the boundary across inland sections of South FL and push westward. Some of these storms may be strong, with main hazards consisting of gusty winds in excess of 45 mph, frequent lightning, and localized flooding. Decent PoPs linger overnight as increasing moisture continues to advect into the region as Tropical Depression Fred closes in. Speaking of Tropical Depression Fred, it is forecast to progress near/along the coast of Cuba with a subsequent lowering of pressures across South Florida and the Bahamian islands late in the period. This robust pressure gradient will result in increasingly breezy conditions by Friday, especially over the Atlantic waters and coastal interface. Otherwise, given increasing moisture within the easterly flow regime look for scattered to numerous showers and thunderstorms area-wide by Friday. Did cap PoPs at 80 percent for the time being. Efficient rainfall production is possible on Friday as forecast PW values increase ~2.30 inches and the forecast CAPE profile becomes taller/skinnier. This in combination with antecedent soil conditions and recent heavy rainfall will lead to flooding concerns beginning tomorrow, and this is a sign on what is to come this weekend. In fact, the WPC maintains a Marginal Risk for excessive rainfall across the majority of South FL Friday. Aside from hydro, a strong storm or two will be possible during the afternoon hours, with gusty winds, lightning, and heavy rainfall expected. Temperatures in the short term will be near normal, with heat indices in the low-mid 100s. LONG TERM (Friday Night through Thursday)... Friday Night through Sunday Night: Our focus turns to Tropical Depression Fred to mark the beginning of the long term period. Fred's poor organization so far today lends quite a bit of uncertainty to the forecast, particularly with the intensity. This will affect level of impacts across South FL this weekend. -Threat of heavy rain/flooding has increased for this weekend. Continued risk of tropical storm conditons, at least in intermittent gusts/squalls, for South FL on Saturday. -Moderate flooding rain potential for SE FL, with a localized flood threat for SW FL on Saturday. -Level of impacts across South FL will depend largely on Fred's strength and track as it moves over the FL Straits late Friday and Friday night and passes near the southern peninsula on Saturday. -Deteriorating marine and beach conditions after midnight Friday night and continuing through Saturday night. Regardless of Fred's intensity, rainfall and associated flooding is the highest threat at this time. Here's a little more detail on these potential impacts: Rain and Flooding - An increasingly tall/skinny CAPE profile evolves in forecast soundings late Friday into Saturday with deep layer saturation and precipitable water values exceeding 2.5 inches. This suggests efficient warm processes leading to high instantaneous rain rates. While rain amounts are *highly* dependent on the track of Fred (which may change) initial indications suggest storm totals of 3 to 5 inches are possible over Southwest Florida, 4 to 7 inches possible over Southeast Florida, with locally higher amounts of rainfall where repeated rounds of showers and thunderstorms develop. This may lead to flooding of urban and poorly draining locations. Therefore, there is a Slight Risk of excessive rainfall across the eastern half of South Florida on Saturday with a Marginal Risk of excessive rainfall across the remainder of South Florida. Wind - Tropical Storm conditions are *possible* across some portion of our area by late Friday night into Saturday morning. However it's too early to be more specific regarding the exact timing, location, and magnitude of these impacts as this is dependent upon the exact track and intensity of Fred. In general any preparations should be completed by Friday at the latest. Keep up with forecast changes. Tornadoes - Low level shear increases appreciably on Saturday with magnitudes of 20-25 kt in the 0-1 km layer and effective helicity values potentially in the 100-300 range. This suggests a potentially favorable environment for tornadoes. The SPC has included much of our area in a marginal risk for severe thunderstorms during this time. TL;DR Stay current with the latest forecast information from the National Hurricane Center and NWS Miami. Monday through Thursday: Tropical Depression Fred should pull away towards the north bringing and end to any potential wind impacts. However, additional moisture may linger during the early portion of the week leading to additional heavy rain and flooding concerns. Thereafter a return to a more typical summertime pattern is expected towards mid week with seasonal temperatures and daily shower/thunderstorm chances. MARINE... Moderate easterly flow should prevail through today, with scattered showers and storms. Thereafter, Tropical Depression Fred will approach the area with deteriorating conditions expected. Numerous showers and storms along with hazardous winds and waves are possible from Friday into this weekend. Stay current with the forecast as details regarding specific impacts becomes clearer. HYDROLOGY... While highly dependent upon the track of Fred, rainfall totals of 3 to 5 inches are possible over Southwest Florida, 4 to 7 inches possible over Southeast Florida, with locally higher amounts of rainfall where repeated rounds of showers and thunderstorms develop. This may lead to flooding of urban and poorly drained locations. Adjustments to these amounts are possible so keep up with forecast changes. Refer to the Hydrologic Outlook (ESF) for additional details. BEACHES... An enhanced rip current risk will exist into this weekend. Hazardous beach conditions are likely on Friday into this weekend with the approach of Tropical Depression Fred. && .PRELIMINARY POINT TEMPS/POPS... Miami 78 86 78 89 / 80 90 70 70 West Kendall 76 86 77 90 / 80 90 70 70 Opa-Locka 77 86 77 90 / 80 90 70 70 Homestead 76 85 77 89 / 80 90 70 70 Fort Lauderdale 78 86 78 88 / 80 90 70 70 N Ft Lauderdale 78 86 78 88 / 80 90 70 70 Pembroke Pines 76 84 76 88 / 80 90 70 70 West Palm Beach 76 86 76 88 / 80 90 70 70 Boca Raton 77 86 77 88 / 80 90 70 70 Naples 76 87 77 88 / 50 90 70 80 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...Tropical Storm Watch for FLZ069-075-174. AM...None. GM...Tropical Storm Watch for GMZ656-657-676. && Update/Aviation...Fell Tonight/Saturday and Marine...Fell Saturday Night through Friday...Bhatti Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 12, 3:25 PM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 325 PM EDT Thu Aug 12 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 130730- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 325 PM EDT Thu Aug 12 2021 ...Scattered to Numerous Thunderstorms Possible This Afternoon... ...Moderate Risk Of Rip Currents East Coast... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms will be possible this afternoon, with the greatest coverage anticipated over the interior and Gulf coast region. The primary threats will be locally strong wind gusts, frequent lightning, and localized flooding. Flooding: Localized flooding from heavy rainfall will be possible today, mainly across metro portions of Southwest Florida. Rip Currents: An enhanced rip current risk at all east coast beaches. Wind: A few storms could become strong and may be capable of producing wind gusts in excess 45 mph. Waterspouts: Waterspouts will be possible with showers and thunderstorms across all local waters. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Scattered showers and thunderstorms will be possible through this week, primarily over the interior and western portions of South Florida. Locally gusty winds, waterspouts, localized flooding, and frequent lightning strikes may accompany this activity. An elevated risk of rip currents along the Atlantic beaches of South Florida this week as easterly winds strengthen across the region. Tropical Depression Fred is forecast to move west-northwestward across the western Atlantic waters and approach South Florida late this week into the weekend, potential impacts would be Friday evening and Saturday. The threat for heavy rain/flooding has increased for this weekend along with the risk for tropical storm conditions, at least in intermittent gusts/squalls. This is a reminder that folks should continue with their typical level of vigilance and preparedness, and keep up with the latest forecast information from the National Hurricane Center and NWS Miami. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Fell
In the hours before
Local storm report, Aug 12, 11:08 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1108 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLOOD MIAMI BEACH 25.81N 80.12W
08/12/2021 MIAMI-DADE FL PUBLIC
WATER UP TO BUMPERS ON VEHICLES. 40 ST AT
COLLINS AVE IN MID BEACH. PICTURE RELAYED
VIA SOCIAL MEDIA.
&&
SPMSpecial weather statement, Aug 12, 11:14 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1114 PM EDT Thu Aug 12 2021
FLZ073-173-174-130400-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1114 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of central Miami-Dade
County through MIDNIGHT EDT...
At 1114 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Homestead, moving west at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Homestead, Homestead General Airport, Homestead Miami Speedway, The
Redland, Florida City, Homestead Base, Naranja, Princeton, Royal Palm
Ranger, Leisure City, Homestead Bayfront Park and Goulds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2552 8029 2530 8033 2537 8072 2566 8066
TIME...MOT...LOC 0314Z 107DEG 20KT 2545 8046
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPMLocal storm report, Aug 12, 11:18 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1118 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD MIAMI BEACH 25.81N 80.12W
08/12/2021 MIAMI-DADE FL PUBLIC
WATER ENCROACHING ON BUSINESS ENTRANCES WITH
SANDBAGGING ONGOING. WATER NEAR OR OVER
BUMPERS ON VEHICLES. SOME ROADS IMPASSABLE.
MID BEACH AREA IN MIAMI BEACH NEAR COLLINS
AVE AND 40 ST. PICTURES AND VIDEO RELAYED
VIA SOCIAL MEDIA.
&&
SPMSpecial weather statement, Aug 12, 11:58 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Miami FL
1158 PM EDT Thu Aug 12 2021
FLZ073-074-173-130445-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1158 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of central Miami-Dade
County through 1245 AM EDT...
At 1158 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Cutler Bay, or near Black Point, moving
west at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Homestead, Coral Gables, Key Biscayne, South Miami, Homestead
Miami Speedway, Black Point, The Redland, Kendall, Pinecrest, Florida
City, Homestead Base, Naranja, Glenvar Heights, Richmond West,
Richmond Heights, Country Walk, Kendale Lakes, Leisure City and
Palmetto Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2563 8010 2560 8013 2557 8011 2538 8016
2547 8053 2575 8047 2569 8008
TIME...MOT...LOC 0358Z 101DEG 24KT 2559 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPMSpecial weather statement, Aug 13, 1:38 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Miami FL
138 AM EDT Fri Aug 13 2021
FLZ071-072-130615-
Inland Broward County FL-Metro Broward County FL-
138 AM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of southern Broward
County through 215 AM EDT...
At 138 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Intersection I-75 And Griffin Road, or
over Pembroke Pines, moving northwest at 10 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pembroke Pines, Miramar, Davie, Plantation, Sunrise, Weston, Cooper
City, Sawgrass Mills Mall, Royal Palm Ranches, Sunshine Acres,
Intersection I-75 And U.S. 27, Intersection I-75 And Griffin Road,
Pine Island Ridge, East Toll Gate On Alligator Alley and Markham
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2605 8024 2596 8035 2605 8058 2625 8038
TIME...MOT...LOC 0538Z 132DEG 9KT 2604 8035
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
SPMSpecial weather statement, Aug 13, 2:36 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
236 AM EDT Fri Aug 13 2021
FLZ067-068-071-072-168-172-130700-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
236 AM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 300 AM EDT...
At 236 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Coconut Creek, or over Pompano Beach,
moving northwest at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Boca Raton, Deerfield
Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Coconut Creek, Oakland Park, North Lauderdale, Parkland, Wilton
Manors, Hillsboro Beach, Sea Ranch Lakes, Mission Bay,
Broadview-Pompano Park, Boca Pointe and Boca Del Mar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2625 8004 2615 8010 2625 8038 2648 8020
TIME...MOT...LOC 0636Z 132DEG 20KT 2626 8016
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
SPMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Aug 12, 8:40 PM EDT | Special Marine Warning | MFL | 50 min | |
| Aug 12, 9:25 PM EDT | Special Marine Warning | MFL | 35 min | |
| Aug 12, 9:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 12, 9:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 12, 9:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Aug 12, 10:06 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 12, 10:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Aug 12, 10:18 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 12, 10:20 PM EDT | Special Marine Warning | MFL | 25 min | |
| Aug 12, 10:28 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Aug 12, 10:32 PM EDT | Special Marine Warning | MFL | 28 min | |
| Aug 12, 10:43 PM EDT | Special Marine Warning | MFL | 32 min | |
| Aug 12, 10:48 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Aug 12, 10:48 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 12, 11:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Aug 12, 11:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Aug 12, 11:40 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 12, 11:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Aug 12, 11:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Aug 13, 12:21 AM EDT | Special Marine Warning | MFL | 39 min | |
| Aug 13, 12:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 13, 1:14 AM EDT | Special Marine Warning | MFL | 31 min | |
| Aug 13, 1:38 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Aug 13, 2:06 AM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Aug 13, 2:44 AM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Aug 13, 3:11 AM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Aug 13, 4:41 AM EDT | Flood Watch | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 63 hr |
| Aug 13, 4:52 AM EDT | Tropical Storm Warning | MFL | 30 hr | |
| Aug 13, 5:44 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 3 days |
| Aug 13, 9:57 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 108 min |
| Aug 13, 11:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 13, 11:46 AM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Aug 13, 12:53 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Aug 13, 1:43 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Aug 13, 2:13 PM EDT | Small Craft Advisory | MFL | 54 hr | |
| Aug 13, 2:18 PM EDT | Special Weather Statement | MFL | Glades | 27 min |
| Aug 13, 3:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 13, 4:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 13, 6:23 PM EDT | Special Weather Statement | MFL | Glades | 37 min |
| Aug 13, 7:02 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.